# SDR MASA20211221631

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6903716411
- Part serial: NA
- Condition: None
- Location: Fs875-Fs920 Str1
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE RH SKIN PANEL WAS FOUND WITH MINOR CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-51-01-001-004-A02 ITEM 1, A, AND D (REV.38 DATED 9 JUL 2021) - DEFECT LOCATION: FS 875-FS 920 AND STGR 17R - 19R
